Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Fever, wheezing, coughing, weight loss, breathlessness, headaches. Taking paracetamol. Treatment?

Hi Im 27 yr old...I last had a fever attack which lasted for 5 days with wheezing n loud coughing in august since then ive lost nearly 7 kilos and now suffering from breathlessness. My food quantity has come down im not able to eat my usual qty and with even the litle i eat i get very breathless after often getting headaches which goes off only with dispirin or paracetamol
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response

Please get yourself tested for Tuberculosis. It is not a good sign to lose 7 kilos so soon. In addition, your appetite has decreased and you have shortness of breath. Please get a chest x-ray done as well.

You need to be treated accordingly. If it is not Tuberculosis, then it could be a lower respiratory tract infection as well.

I hope you recover quickly.

Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor